RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Melnikov, Viktor Fedorovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:258
Abstract pages:1051
Full texts:345
References:56

http://www.mathnet.ru/eng/person27674
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2007
1. S. P. Gorbikov, V. F. Melnikov, “The numerical solution of the Fokker–Planck equation for modeling of particle distribution in solar magnetic traps”, Matem. Mod., 19:2 (2007),  112–122  mathnet  zmath
1998
2. G. D. Fleishman, V. F. Melnikov, “Millisecond solar radio spikes”, UFN, 168:12 (1998),  1265–1301  mathnet; Phys. Usp., 41:12 (1998), 1157–1189  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020